# SDR C2XA96CL030

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 1143800515
- Condition: Faulted
- Location: Avionics Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIC - FLT 3053 - CREW REPORTED THE STALL WARNING SOUNDED AFTER ROTATION WITH THE LANDING GEAR DOWN AND FLAPS AT 17 DEGREES, WARNING CONTINUED TO SOUND AFTER LANDING GEAR AND FLAPS WERE RETRACTED.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE STALL WARNING COMPUTER, CALIBRATION, AND OPERATIONAL CHECKS WERE GOOD.  ALL WORK ACCOMPLISHED IAW B1900D MM 27-31-00, AIRCRAFT RETURNED TO SERVICE.  (X)
